Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 34, Issue 2, 2018
Metadata
 

Isoperimetric profiles and random walks on some permutation wreath products
Laurent Saloff-Coste and Tianyi Zheng
pp. 481–540
Abstract | Full-Text PDF (664 KB) | Metadata

Accessibility, Martin boundary and minimal thinness for Feller processes in metric measure spaces
Panki Kim, Renming Song and Zoran Vondraček
pp. 541–592
Abstract | Full-Text PDF (598 KB) | Metadata

Solid hulls of weighted Banach spaces of entire functions
José Bonet and Jari Taskinen
pp. 593–608
Abstract | Full-Text PDF (253 KB) | Metadata

Some remarks on the comparison principle in Kirchhoff equations
Giovany M. Figueiredo and Antonio Suárez
pp. 609–620
Abstract | Full-Text PDF (198 KB) | Metadata

Spectral permanence in a space with two norms
Hyeonbae Kang and Mihai Putinar
pp. 621–635
Abstract | Full-Text PDF (234 KB) | Metadata

The approximation property for spaces of Lipschitz functions with the bounded weak* topology
Antonio Jiménez-Vargas
pp. 637–654
Abstract | Full-Text PDF (287 KB) | Metadata

On the variance of the error term in the hyperbolic circle problem
Giacomo Cherubini and Morten S. Risager
pp. 655–685
Abstract | Full-Text PDF (389 KB) | Metadata

Parabolic Harnack inequality on fractal-type metric measure Dirichlet spaces
Janna Lierl
pp. 687–738
Abstract | Full-Text PDF (604 KB) | Metadata

On the variation of maximal operators of convolution type II
Emanuel Carneiro, Renan Finder and Mateus Sousa
pp. 739–766
Abstract | Full-Text PDF (395 KB) | Metadata

The Dirichlet boundary problem for second order parabolic operators satisfying a Carleson condition
Martin Dindoš and Sukjung Hwang
pp. 767–810
Abstract | Full-Text PDF (519 KB) | Metadata

Norm convolution inequalities in Lebesgue spaces
Erlan Nursultanov, Sergey Tikhonov and Nazerke Tleukhanova
pp. 811–838
Abstract | Full-Text PDF (362 KB) | Metadata

Smooth torus actions are described by a single vector field
Francisco Javier Turiel and Antonio Viruel
pp. 839–852
Abstract | Full-Text PDF (243 KB) | Metadata

Topological entropy of irregular sets
Luis Barreira, Jinjun Li and Claudia Valls
pp. 853–878
Abstract | Full-Text PDF (312 KB) | Metadata

The variance conjecture on hyperplane projections of the $\ell_p^n$ balls
David Alonso and Jesús Bastero
pp. 879–904
Abstract | Full-Text PDF (312 KB) | Metadata

Algebraic connections vs. algebraic $\mathcal D$-modules: regularity conditions
Maurizio Cailotto and Luisa Fiorot
pp. 905–914
Abstract | Full-Text PDF (208 KB) | Metadata

On a paper of Berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications
Marco Magliaro, Luciano Mari and Marco Rigoli
pp. 915–936
Abstract | Full-Text PDF (325 KB) | Metadata

The Loewner equation and Lipschitz graphs
Steffen Rohde, Huy Tran and Michel Zinsmeister
pp. 937–948
Abstract | Full-Text PDF (236 KB) | Metadata